# SDR RAIA00605020

- Difficulty date: May 9, 2005
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 16,705 hours, 16,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - EMERGENCY LIGHT INOP.  RESECURED BULB.
